Treatment Of Acne

Acne is a chronic skin condition where there is inflammation, pimples, redness and pain. It is caused by the clogging of pores of skin by oil, dead cells and dirt. Acne is most commonly observed on the face, chest, back and upper arms. Treatment would involve a combination of creams, cleansers and oral antibiotics.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later. ...  Read Full »

Why do my pimples come back when I stop applying Deriva?

Query: I have pimples problem on body,face and chest. I am using one prescription since 2 months,it is working fine.This was suggested by doctor whom i consulted before.its duration is 2 months. I don't know what to use now.previous prescription was good(good result). If i stop that pimples again will st...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Deriva cream is combination of Clindamycin and Adapalene. Is there any irritation? burning? post application? Isotretenoin heals active Acne lesions. Azithromycin is Antibiotic to kill bacteria causing acne. Aquasoft is given to avoid dryness due to Adapalene in deriva and help in moisturizing ...  Read Full »

Without medicine or gel, how to get a permanent solution for acne?

Query: Hello doctor, I am a 23 year old male. My problem is acne. I am getting red whitehead with pus. I was taking Isotretinoin 20 mg for 1.6 years. When I was on Isotretinoin, I did not get even a single acne. After two weeks of stopping Isotretinoin, I had a sudden breakout. My skin is very oily, and I ...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. First of all, if you have an acne prone skin, then it is impossible to have a clear skin without any topical and oral intervention. Since you have taken more than a year of Isotretinoin 20 mg daily, I would not advise repeating that at the moment. I suggest you Doxy 10...  Read Full »

Is LASIK treatment indicated while on acne treatment?

Query: Hi doctor, I have scheduled for LASIK eye surgery this week. I am currently using Acticlate tablets, Onexton and Epiduo (topical gel) for acne, which was prescribed by my dermatologist. Will there be any issues or side effects with LASIK surgery? I checked with my eye doctor and he said no problems...  Read Full »


Dr. Shikha

General Practitioner, Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You can use all of them. Usually, the side effect of these drugs includes a slight increase in risk of dryness of the eyes. Along with LASIK, there is slightly more increased risk. As you have informed your doctor, I think that it will be taken care of postoperatively...  Read Full »

Is my acne prescription correct?

Query: Hi doctor, For the last four months, I started getting acne in the form of pustules, papules and small nodules. My dermatologist prescribed Isotretinoin 20 mg on alternate days, but rather than improvement my acne is getting worse. She also prescribed antibiotic Sepmax-DS (800 mg) that is a combina...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You should continue with Isotretinoin. Isotretinoin is a wonderful drug, but it takes around 40 days to show its effect. With Isotretinoin, you may even feel flare up of your acne, which is normal and it should be continued. I cannot comment upon the usefulness of Septra...  Read Full »

Can fractional laser remove acne scars?

Query: Hi doctor, I have mild to moderate acne. My dermatologist prescribed Isotretinoin 20 mg on alternate days, but I am experiencing hair fall. Also, he prescribed an antibiotic Septra. I took the tablets for only two days. I am reluctant to take these drugs due to its side effect. Please suggest an alt...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Do not take Septra for acne (combination of Sulfamethoxazole and Trimethoprim). Isotretinoin is not safe if you are planning a pregnancy. Otherwise, there is no risk. There are alternatives available like Minocycline and Doxycycline. I suggest a capsule Doxy 100 mg twice...  Read Full »

Kindly suggest a treatment for acne breakouts.

Query: Hi doctor, I have had good skin for all my life. People would even compliment me on it at times. This changed a while ago. I have been involved in bodybuilding for the last year and decided to start taking creatine roughly three months ago. Before that, I did not notice any effect of exercise on my ...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Body building supplements more often cause acne on face and body. This will gradually improve as you have stopped using the supplements. Chin lesions do take longer to heal, may take two to three months. Continue taking natural protein supplements and doing work out. Cli...  Read Full »

Please suggest tablets for pimples and dark spots.

Query: Hello doctor, I am a 33 year old, and I am suffering from severe pimples followed by dark marks on the face. I did so many chemical peels, and the condition did not improve. My friend told me to take Minocycline 50, so I am taking it since two months, and my pimples are improving. Can I take this ta...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Acne is a common problem during adolescence, and it is unlikely to have such severe acne at your age. However, there are instances when this could happen, such as a family history of bad acne, and it is totally acceptable. The treatment for acne depends on the grade and ...  Read Full »

Are marks on the skin a side effect of Biluma cream?

Query: Hello doctor, This query is for my girl. She is 24 years young. She recently went for an interview and applied a branded cosmetic cream. Her skin tone is fair and extremely sensitive. Overnight, she got ridiculous marks on both sides of the face. Please find attached images. Now, those marks are no...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the attached images (attachment removed to protect patient identity). Before applying the cream, did she have acne over the cheeks? Does she have a habit of picking the pimples with her nails? The reason I ask is that there is post-inflammatory hyperpigmen...  Read Full »

Can Betnovate cream be used for acne?

Query: Hello doctor,I am a 22 year old female. I am suffering from a bout of acne since a couple of weeks now. They redden and leave behind dark spots. I am not touching them and drinking plenty of water. I have used tea tree oil and lemon juice on them. I apply Betnovate but it is not helping much. Kindly...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the picture attached (attachment removed to protect patient identity). Please stop applying Betnovate (Betamethasone) since it is not an acne treatment and can actually give rise to more acne. Kindly provide me with more details: Do you have dandruff on you...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.